# SDR LR7A201804241375

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: LS1180
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK,  FOUND THE RT OTBD FLAP BEAM LOWER CAP CORRODED.   REPAIRED IAW MEA 382-57-18-076.
